# SDR DALA2015103006598

- Difficulty date: October 24, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEPLAY ON UPPER HINGES OF HARDWARE ON YN=80, NR 1, YN=100 NR 2, YN=184 NR 3 AND YN=214 NR 4, LT APRON PYLON.  UPPER HINGES ON BS YN=80, YN=184, AND YN=214 AT LT APRON PYLON WERE REPAIRED AND HARDWARE REPLACED AND FREE PLAY WAS CORRECTED IAW CMM 71-10-10 AND HINGE BS YN=100 WAS REPLACED IAW CM 71-10-10 AND EA 09-372728-14, REV. B FC9-71-10. FREE PLAY WAS CORRECTED.
